Homotopy 4-Spheres Have Little Symmetry.

Peter Orlik

Mathematica Scandinavica (1973)

  • Volume: 33, page 275-278
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Orlik, Peter. "Homotopy 4-Spheres Have Little Symmetry.." Mathematica Scandinavica 33 (1973): 275-278. <http://eudml.org/doc/166331>.

author = {Orlik, Peter},
journal = {Mathematica Scandinavica},
pages = {275-278},
title = {Homotopy 4-Spheres Have Little Symmetry.},
url = {http://eudml.org/doc/166331},
volume = {33},
year = {1973},

AU - Orlik, Peter
TI - Homotopy 4-Spheres Have Little Symmetry.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 275
EP - 278
UR - http://eudml.org/doc/166331
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.